Mathematics Faculty Articles

Title

TP2=Bruhat

Document Type

Article

Publication Date

6-1-2010

Publication Title

Discrete Mathematics

Keywords

Bruhat order, Permutations, TP2 matrix, Total positivity

ISSN

0012-365X

Volume

310

Issue/No.

10-11

First Page

1627

Last Page

1628

Abstract

It is shown that the Bruhat partial order on permutations is equivalent to a certain natural partial order induced by TP2 matrices and that a positive matrix is TP2 if (and only if) it satisfies certain inequalities induced by Bruhat order.

DOI

10.1016/j.disc.2009.12.021

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS